# SDR VNAA20240425012

- Difficulty date: March 26, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 20,221 hours, 18,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE LOWER SILL OF GALLEY SERVICE DOOR (FWD) SURROUND STRUCTURE . ANGLE LOWER SILL OF GALLEY SERVICE DOOR (FWD) SURROUND STRUCTURE WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01
